# SDR UALA2011061002860

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 34,355 hours, 14,765 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  STRONG ODOR IN COCKPIT AND CABIN ON CLIMB AND DESCENT AROUND 7000FT.  SAMC TEXT:  OPERATE BOTH PACKS ON GND- NOTE ANY ODOR.  REVIEWED HISTORY.  RAN BOTH PACKS, NO ODOR NOTED.
